Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm middle aged woman and I would like to find out some precise information about one drug I'm using. You see, about a month ago I was diagnosed with some cancer found on my uterine cervix.
Pathohystological analysis could determine for sure is it malignant or benign cancer and that’s why, before the surgical incision, doctor prescribed me some Methotrexate drug and told me I should come next week for check up. To be honest with you, I don’t know anything about this drug but I know that these last couple of days I'm feeling strange heart sensations such as palpitations, fatigue and poor exercise tolerance and I've read somewhere that these are the symptoms of atrial flutter. Could this be provoked with this drug?

Loading...


Hello. I'm very sorry about your condition and everything and I will try to help you as much as I can. Precise mechanism of how really Methotrexate works is very complicated but I know that it is capable of blocking the metabolism of some cells in body. As a result of this effect, it is often used to treat certain diseases related to rapid cell growth, such as cancer.
It is very good drug and it really can stop the reproduction of cancer cells. I looked a bit on possible side effects of this drug and beside side effects such as tarry stools, blood in urine or stools, bloody vomit, diarrhea and joint pain there was nothing about atrial flutter. But I have read that this drug can interfere with some antiarrhythmics and cause flutter.
Reply

Loading...